# SDR FDEA201109093810

- Difficulty date: September 9, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 38,912 hours, 14,836 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER CTR EDGE BEAM DENTED AND CHAFED ON ENTIRE EDGE.  DAMAGED AREA FOUND OUT OF LIMITES IAW SRM 52-30-02, FIG 101, DETAIL V.  R & R LOWER CTR EDGE BEAM IAW SRM 51-40-02.  MAJOR REPAIR.
